A Special Class of Non-Solvable Groups.

John G. Thompson

Mathematische Zeitschrift (1959/60)

  • Volume: 72, page 458-462
  • ISSN: 0025-5874; 1432-1823

How to cite


Thompson, John G.. "A Special Class of Non-Solvable Groups.." Mathematische Zeitschrift 72 (1959/60): 458-462. <http://eudml.org/doc/183625>.

author = {Thompson, John G.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {458-462},
title = {A Special Class of Non-Solvable Groups.},
url = {http://eudml.org/doc/183625},
volume = {72},
year = {1959/60},

AU - Thompson, John G.
TI - A Special Class of Non-Solvable Groups.
JO - Mathematische Zeitschrift
PY - 1959/60
VL - 72
SP - 458
EP - 462
KW - group theory
UR - http://eudml.org/doc/183625
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.